MathSciNet Relay Station
MathSciNet bibliographic data
MR861182 (88b:60016) 60B11
Sztencel, Rafał Absolute continuity of the lower tail of stable seminorms. Bull. Polish Acad. Sci. Math. 34 (1986), no. 3-4, 231–234.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement